# SDR CA081125008

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW FELT A SUDDEN YAW AND OBSERVED NR 2 ENGINE TEMP GAGE AT MAX. READING ACCOMPANIED BY AN EEC FAULT. NO UNUSUAL NOISES WERE REPORTED BUT PERSONNEL IN THE REAR OF CABIN REPORTED A SPIKE OF FLAME FROM THE EXHAUST. THE CREW ELECTED TO SHUT THE ENGINE DOWN AND A SINGLE ENGINE LANDING WAS PERFORMED. GROUND INSP FOUND ALL 3 ENGINE ROTORS NOT CAPABLE OF ROTATION. ENGINE WILL BE REMOVED. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
